# SDR UIEA2017061301015

- Difficulty date: June 13, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 58,755 hours, 42,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 883.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 883.5, LBL 89, BELOW WL 200, TRANSITION RADIUS HAS A .5 INCH CRACK.  REPAIRED THE FRAME IAW SB 767-53A-0209.
